# SDR SRAA961214

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Eng
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FIRE BELL RANG ONCE AND NR 1 SHORT CIRCUIT TEST LIGHT FLICKERED ON BRIEFLY THEN STOPPED.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED NR 1 ENGINE, FOUND FIRE LOOP OUT OF POSITION, REPOSITIONED FIRE LOOP, PERFORMED FUNCTIONAL CHECK AND ENGINE RUN-UP CHECK.  FIRE WARNING OPERATED NORMALLY PER MM CH 26-00-00.
